# SDR FDEA201306201357

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110431200
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF CENTER WING BOX, CENTER SPAR AT CUTOUT DOUBLER RUNOUT RT AT FR 44, CRACK FOUND AT RT UPPER HOLE 7 I, INDICATION 25 PERCENT FSH 10MM FROM AFT FACE AT APPROXIMATE VERTICAL POSITION.  REPAIRED IAW EA 6-5710-167466.
